# SDR UIEA2025090201151

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N430GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 28434
- Aircraft time: 61,234 hours, 11,532 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141U482112
- Part serial: K0202
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R2 WINDOW HAS HIGH WIND NOISE. THE HIGHER THE AIRCRAFT CLIMBS, THE LOUDER THE NOISE BECOMES( APPLIED FILLER TO LOWER LH AND RH WINDOW FRAME CORNER ON R2 POSITION PER AMM 20-30-01, BOEING TLS 25-0574-02B AND BOEING EID 65B07610 SHEET 5. INSTALLED NEW R2 WINDOW IAW AMM 56-11-02. NO FURTHER DEFECTS NOTED )
